U.S. doctors online nowAsk doctors free
A member asked:

on humira for a year, now have yeast infections after sexual activity, have completed diflucan (fluconazole) (2 pills) last week.calling as doc in am, what treats?

1 doctor answer3 doctors weighed in
Dr. Pierre Moeser
Specializes in Rheumatology
Odd: If sex partner the same and vaginal infections not prevalent before humira, (adalimumab) then Humira (adalimumab) may be the cause. However, may not be yeast but bacterial vaginosis instead. Yeast usually suppressed by the natural bacteria in the vagina which keep the ph low. Need gyn exam to determine precise cause to get correct treatment. Not to worry if Humira (adalimumab) the problem as there are other drugs nearly identical.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 18, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.